RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 185, Number 2, Pages 313–328 (Mi tmf8934)  

This article is cited in 1 scientific paper (total in 1 paper)

The differential geometry of blow-ups

D. V. Bykov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We discuss the local geometry in the vicinity of a sphere $\mathbb P^1$ embedded with a negative normal bundle. We show that the behavior of the Kähler potential near a sphere embedded with a given normal bundle can be determined using the adjunction formula. As a by-product, we construct (asymptotically locally complex-hyperbolic) Kähler–Einstein metrics on the total spaces of the line bundles $\mathcal O(-m)$, $m\ge3$, over $\mathbb P^1$.

Keywords: blow-up, adjunction formula, Kähler–Einstein metric

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


DOI: https://doi.org/10.4213/tmf8934

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 185:2, 1636–1648

Bibliographic databases:

Document Type: Article
Received: 29.12.2014

Citation: D. V. Bykov, “The differential geometry of blow-ups”, TMF, 185:2 (2015), 313–328; Theoret. and Math. Phys., 185:2 (2015), 1636–1648

Citation in format AMSBIB
\Bibitem{Byk15}
\by D.~V.~Bykov
\paper The~differential geometry of blow-ups
\jour TMF
\yr 2015
\vol 185
\issue 2
\pages 313--328
\mathnet{http://mi.mathnet.ru/tmf8934}
\crossref{https://doi.org/10.4213/tmf8934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438622}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...185.1636B}
\elib{http://elibrary.ru/item.asp?id=24850732}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 185
\issue 2
\pages 1636--1648
\crossref{https://doi.org/10.1007/s11232-015-0369-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366113400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84949309729}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8934
  • https://doi.org/10.4213/tmf8934
  • http://mi.mathnet.ru/eng/tmf/v185/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry”, Theoret. and Math. Phys., 189:2 (2016), 1645–1650  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:13
    References:22
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019